de Luca, Anna Valentina, di Grazia, Giovanna. (1393). Groups of infinite rank with a normalizer condition on subgroups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(1), 41-46. doi: 10.22108/ijgt.2015.7908
Anna Valentina de Luca; Giovanna di Grazia. "Groups of infinite rank with a normalizer condition on subgroups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4, 1, 1393, 41-46. doi: 10.22108/ijgt.2015.7908
de Luca, Anna Valentina, di Grazia, Giovanna. (1393). 'Groups of infinite rank with a normalizer condition on subgroups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(1), pp. 41-46. doi: 10.22108/ijgt.2015.7908
de Luca, Anna Valentina, di Grazia, Giovanna. Groups of infinite rank with a normalizer condition on subgroups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1393; 4(1): 41-46. doi: 10.22108/ijgt.2015.7908


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب